|Posted by Jen on October 10, 2012 at 10:35 PM|
Until tonight Natalie was doing great with her IV meds. Granted we have had to plan life around the doses, but we have been very fortunate to be at home. Natalie has to do her steroid nasal flush before bed, which is horrible. She cries every time we do it saying it burns and tastes awful, I am going to call the doctor tomorrow to take her off of the medicine because she has never acted this way with medicine before. This time once she calmed down for 10 minutes she started crying and rolling in her bed asking why she heard bells in her head. I immediately gave her ear drops, and motrin. I knew this was a good sign, because before we came home from the hospital, the home health care pharmacist went over the side effects to keep an eye out for and one of them was ringing in the ears. So once I calmed Natalie down I got on the phone with the pharmacist. They said she needs to stop the medicine until we talk to Children’s in the morning. So for now, Natalie is still hearing bells, but hopefully they will stop soon!!